Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 386, NWS Philadelphia/Mount Holly

September 4, 20194 counties in Pennsylvania; Burlington County, Camden County, Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Sep 4, 2019, 6:02 PM EDT for 4 counties in Pennsylvania; Burlington County, Camden County, Gloucester County, New Jersey. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2019, 6:02 PM EDT (22:02 UTC)
Expired
Sep 4, 2019, 6:45 PM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
322 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

988 
WUUS51 KPHI 042202
SVRPHI
NJC005-007-015-PAC029-045-091-101-042245-
/O.NEW.KPHI.SV.W.0386.190904T2202Z-190904T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
602 PM EDT Wed Sep 4 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northwestern Camden County in southern New Jersey...
  North central Gloucester County in southern New Jersey...
  West central Burlington County in southern New Jersey...
  South central Montgomery County in southeastern Pennsylvania...
  East central Chester County in southeastern Pennsylvania...
  Philadelphia County in southeastern Pennsylvania...
  Delaware County in southeastern Pennsylvania...

* Until 645 PM EDT.

* At 602 PM EDT, a severe thunderstorm was located over Newtown
  Square, or 11 miles east of West Chester, moving southeast at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
  Chester, Deptford, Voorhees, West Deptford, Glassboro, Lindenwold,
  Bellmawr, Yeadon, Woodbury, Pitman, Conshohocken, Palmyra,
  Folcroft, Swarthmore and Paulsboro.

This includes the following highways...
 Atlantic City Expressway between mile markers 42 and 44.
 Interstate 295 in New Jersey between mile markers 16 and 43.
 Interstate 95 in Pennsylvania between mile markers 6 and 29.
 New Jersey Turnpike between exits 3 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3996 7556 4010 7545 3999 7485 3969 7506
TIME...MOT...LOC 2202Z 292DEG 24KT 4001 7540 

HAIL...1.00IN
WIND...60MPH
 
$$

Staarmann
2 follow-up statements
043 
WWUS51 KPHI 042224
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
624 PM EDT Wed Sep 4 2019

PAC029-042234-
/O.CAN.KPHI.SV.W.0386.000000T0000Z-190904T2245Z/
Chester PA-
624 PM EDT Wed Sep 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHESTER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3994 7542 4001 7538 4006 7523 3999 7485
      3969 7506
TIME...MOT...LOC 2224Z 287DEG 22KT 3996 7529 

$$

NJC005-007-015-PAC045-091-101-042245-
/O.CON.KPHI.SV.W.0386.000000T0000Z-190904T2245Z/
Camden NJ-Gloucester NJ-Burlington NJ-Montgomery PA-Philadelphia PA-
Delaware PA-
624 PM EDT Wed Sep 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN CAMDEN...NORTH CENTRAL GLOUCESTER...WEST CENTRAL
BURLINGTON...SOUTHEASTERN MONTGOMERY...PHILADELPHIA AND EASTERN
DELAWARE COUNTIES...

At 624 PM EDT, a severe thunderstorm was located over Drexel Hill, or
8 miles southwest of Philadelphia, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
Deptford, Voorhees, West Deptford, Glassboro, Lindenwold, Bellmawr,
Yeadon, Woodbury, Pitman, Palmyra, Folcroft, Swarthmore, Paulsboro,
Magnolia and Westville.

This includes the following highways...
 Atlantic City Expressway between mile markers 42 and 44.
 Interstate 295 in New Jersey between mile markers 18 and 43.
 Interstate 95 in Pennsylvania between mile markers 8 and 29.
 New Jersey Turnpike between exits 3 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3994 7542 4001 7538 4006 7523 3999 7485
      3969 7506
TIME...MOT...LOC 2224Z 287DEG 22KT 3996 7529 

HAIL...1.00IN
WIND...60MPH
 
$$

Staarmann
262 
WWUS51 KPHI 042236
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
636 PM EDT Wed Sep 4 2019

NJC005-007-015-PAC045-091-101-042246-
/O.EXP.KPHI.SV.W.0386.000000T0000Z-190904T2245Z/
Camden NJ-Gloucester NJ-Burlington NJ-Montgomery PA-Philadelphia PA-
Delaware PA-
636 PM EDT Wed Sep 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAMDEN...NORTH
CENTRAL GLOUCESTER...WEST CENTRAL BURLINGTON...SOUTHEASTERN
MONTGOMERY...PHILADELPHIA AND EASTERN DELAWARE COUNTIES WILL EXPIRE
AT 645 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3994 7542 4001 7538 4006 7523 3999 7485
      3969 7506
TIME...MOT...LOC 2236Z 291DEG 23KT 3995 7526 

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 4:21 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Sep 4, 4:21 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
421 PM EDT Wed Sep 4 2019

.SYNOPSIS...
A cold front will cross the region tonight before stalling to our
south. High pressure builds toward the Mid-Atlantic on Thursday.
Hurricane Dorian will cross eastern North Carolina on Friday before
moving quickly to the northeast and past our area Friday night. A
weak cold front will move through the region later Saturday,
followed by a return to high pressure for Sunday into the new
week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A severe thunderstorm watch will remain in effect for ern PA and
northern NJ through 900 PM. Damaging winds are expected to accompany
tstms as the cold front slices through the area early tonight. A few
warnings were issued by BGM earlier, but those storms moves across
SE NY earlier. More will develop to our W shortly and affect the
region this evening.

The cold front will be entering the southern Poconos shortly and will
move SE into the Delaware Valley around dusk then offshore NJ/DE by
10PM or so. Drier and cooler air will arrive behind the front.
Clouds will decrease late and with the dry air, not much in the way
of fog is expected overnight. Low will drop into the low/mid 50s N/W
and low/mid 60s across srn NJ and Delmarva. Winds will shift to NW
this evening behind the front then the go N or NE towards dawn.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
The cold front will be SE of the area Thursday morning while weak
high pressure builds to the north. Hurricane Dorian will be moving
slowly N/NE along the S Carolina coast. The (thicker/lower) clouds
in advance of Dorian will be arriving across Delmarva during the
morning and into NJ/ern PA by afternoon. A slowly increasing NE
winds will also our region. A couple showers may arrive across srn
NJ and Delmarva late, so some chc pops are in the fcst for these
areas attm. It will be cool on Thursday with highs only in the
low/mid 70s. Winds will be mostly northeast at 10 to 15 mph, but
gusts around 25 mph are expected along the DE/NJ coastal areas.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The main feature of this period is what will occur with Hurricane
Dorian as it makes it way up the Mid-Atlantic coastline.

Current NHC tracks Dorian through eastern North Carolina on Friday,
crossing Hatteras and then pushing up the Mid-Atlantic coast on
Friday and continuing into the North Atlantic waters on Saturday.

Based on the current forecast track, we would likely start to see
some of Dorian's rain arrive Thursday night with the bulk of the
impacts not felt until Friday. The majority of the impacts will be
along the immediate coast due to their proximity to the storm and
the further inland you go there will be less impacts. Rainfall will
be heavy at times and around 1 to 3 inches of rain may fall, with
the heaviest across southern Delaware and up along the New Jersey
coast. Winds will ramp up quickly, especially along the coast and
winds of 30 to 40 mph with gusts around 50 mph are possible, again
mainly right along the coast.

The main takeaway with Dorian is keep an eye on the forecast and
monitor the track of the storm. Impacts are closely tied to just
where the storm goes so if it stays further or closer to our area,
the impacts will change.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of the afternoon and this evening...Scattered thunderstorms
will continue to move across the region with MVFR and psbl IFR with
any tstm. Winds will be mostly S or SW this evening and then turn W
or NW once the tstms/showers move thru. Improving conditions late.

Tonight...VFR returning to the terminals as tstms move away. NW
winds will bring in drier air overnight. After midnight, winds will
become N then NE. High clouds increasing across Delmarva and srn NJ
towards dawn.

Thursday...VFR expected. Increasing clouds from SE to NW thru the
late morning and afternoon. A few showers are possible late across
Delmarva and srn NJ. I have not included them in the 18Z tafs
however, since chance is low.

Outlook...
Thursday night and Friday...MVFR ceilings along with some
possible rain developing for a time mainly at MIV and ACY
especially on Friday, otherwise VFR ceilings. Northeast winds
5-15 knots Thursday, increasing to 10-20 knots Friday with
higher gusts especially at MIV and ACY. Winds becoming north to
northwest Friday night and diminishing.

Saturday and Sunday...VFR. Northwest winds 10 knots or less
Saturday, then light west-northwest Sunday.

&&

.MARINE...
Winds and seas slowly increasing out ahead of a cold front which
will cross the waters early tonight. Winds and seas will locally be
higher with the tstms, but overall conditions will remain below SCA
tonight. Seas on the ocean will be 3 to 4 ft. SMW may be issued for
tstms this evening. Winds will shift from SW before the front to NW
behind it. Later tonight, winds will become N.

Thursday...Sub-SCA, but winds will increase from the N then NE thru
the afternoon. Showers will arrive across the srn NJ and DE waters
late during the afternoon. Seas mostly 3 to 4 ft on the ocean.

Outlook...

Thursday night through Friday...Strong northeast winds
developing, especially Friday, with dangerous seas. Wind gusts
of 35-45 knots are probable, with these peaking during Friday.
Gusts in excess of 50 knots are possible, mainly across the
Delaware and extreme southern New Jersey coastal waters. The
winds become north and diminish during Friday night.

Saturday and Sunday...Northwest winds rapidly diminish
Saturday, then becoming southwesterly at night and Sunday.

Rip Currents...
We are expecting a somewhat chaotic swell pattern for today,
with swells arriving from the east, southeast and south. As a
result, we will carry a moderate risk for the development of
dangerous rip currents. Otherwise, there will be a southerly
wind at the beaches increasing around 15 MPH with breaking waves
around 3 feet.

At least a moderate risk for the development of dangerous rip
currents Thursday, then a high risk is anticipated for Friday as
the center of Hurricane Dorian passes by our region well
offshore. The large swells and gusty onshore winds will result
in dangerous surf and rip currents. The conditions are expected
to improve over the weekend.

&&

.TIDES/COASTAL FLOODING...
A prolonged onshore flow is expected from Thursday into Friday
night. As a result, water will build up along the coast. We may
experience some minor tidal flooding along the coasts of Delaware
and New Jersey Friday afternoon. Depending on the forward speed of
Dorian, we will need to keep an eye on Friday night's high tide and
possibly Saturday afternoon's high tide for additional minor
flooding.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Meola
Near Term...O'Hara
Short Term...O'Hara
Long Term...Gorse/Meola
Aviation...Gorse/Iovino
Marine...Gorse/Iovino/Meola
Tides/Coastal Flooding...
Hazardous weather outlook, Sep 4, 4:07 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
407 PM EDT Wed Sep 4 2019

DEZ001-002-MDZ008-012-015-019-020-NJZ016>019-021-PAZ060-070-071-
101>104-052015-
New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Salem-
Gloucester-Camden-Northwestern Burlington-Cumberland-Berks-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
407 PM EDT Wed Sep 4 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, northeast Maryland, southern New Jersey, east central
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Some thunderstorms this evening could produce locally strong to
damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-012-015-PAZ054-055-061-062-105-106-052015-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon-
Monroe-Lehigh-Northampton-Upper Bucks-Lower Bucks-
407 PM EDT Wed Sep 4 2019

...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ013-052015-
Western Monmouth-
407 PM EDT Wed Sep 4 2019

...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The center of Hurricane Dorian is forecast to pass by well offshore
during Friday. Gusty onshore winds are anticipated late Thursday and
especially Friday, and some coastal flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ003-NJZ020-022-023-027-052015-
Inland Sussex-Ocean-Atlantic-Cape May-Southeastern Burlington-
407 PM EDT Wed Sep 4 2019

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

Some thunderstorms this evening could produce locally strong to
damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The center of Hurricane Dorian is forecast to pass by well offshore
during Friday. Gusty onshore winds are anticipated late Thursday and
especially Friday, and some coastal flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-052015-
Eastern Monmouth-
407 PM EDT Wed Sep 4 2019

...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The center of Hurricane Dorian is forecast to pass by well offshore
during Friday. Dangerous surf and rip currents along with strong
winds are anticipated for Thursday and especially Friday, and some
coastal flooding and beach erosion is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024>026-052015-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
407 PM EDT Wed Sep 4 2019

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the development of dangerous rip
currents.

Some thunderstorms this evening could produce locally strong to
damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The center of Hurricane Dorian is forecast to pass by well offshore
during Friday. Dangerous surf and rip currents along with strong
winds are anticipated for Thursday and especially Friday, and some
coastal flooding and beach erosion is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-451>455-052015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
407 PM EDT Wed Sep 4 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Some thunderstorms this evening could produce locally strong to
damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The center of Hurricane Dorian is forecast to pass by well offshore
during Friday. Dangerous seas and strong winds are probable later
Thursday and especially Friday, particularly for the Atlantic
coastal water zones.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450-052015-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
407 PM EDT Wed Sep 4 2019

...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The center of Hurricane Dorian is forecast to pass by well offshore
during Friday. Dangerous seas and strong winds are probable later
Thursday and especially Friday, particularly for the Atlantic
coastal water zones.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Sep 4, 4:00 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
400 PM EDT Wed Sep 4 2019

NJZ001-008-042030-
Morris-Sussex-
400 PM EDT Wed Sep 4 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORRIS AND EAST
CENTRAL SUSSEX COUNTIES...

At 400 PM EDT, a strong thunderstorm was located over Ogdensburg, or
8 miles east of Newton, moving east at 40 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Kinnelon, Butler, Franklin, Riverdale, Hamburg, Ogdensburg, Green
Pond, Pequannock Township, Highland Lake and Lake Mohawk.

This includes Interstate 287 in New Jersey between mile markers 52
and 54.

If outdoors, consider seeking shelter inside a building.

A severe thunderstorm watch remains in effect until 900 PM EDT for
northern and northwestern New Jersey.

LAT...LON 4110 7449 4104 7450 4105 7445 4102 7443
      4103 7442 4100 7430 4098 7430 4097 7428
      4096 7429 4104 7470 4113 7470 4118 7440
TIME...MOT...LOC 2000Z 268DEG 33KT 4109 7460

Staarmann
Special weather statement, Sep 4, 5:51 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
551 PM EDT Wed Sep 4 2019

PAZ070-071-102-104-042230-
Eastern Montgomery-Delaware-Eastern Chester-Philadelphia-
551 PM EDT Wed Sep 4 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY...EAST
CENTRAL CHESTER...PHILADELPHIA AND DELAWARE COUNTIES...

At 550 PM EDT, a strong thunderstorm was located over Paoli, or 8
miles northeast of West Chester, moving east at 30 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Philadelphia, Camden, West Chester, West Norriton, Yeadon,
Conshohocken, Folcroft, Swarthmore, Paulsboro, Narberth, East
Lansdowne, Wissinoming, Darby Township, Morris Park, Bryn Mawr, Trout
Lake, Tacony, Radnor Township, Gradyville and Broomall.

This includes Interstate 95 in Pennsylvania between mile markers 7
and 32.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4006 7557 4009 7547 4012 7542 4005 7498
      4002 7501 4002 7504 3998 7508 3996 7513
      3990 7513 3988 7515 3988 7519 3985 7525
      3985 7530 3997 7561
TIME...MOT...LOC 2150Z 287DEG 24KT 4004 7547

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 5:51 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia39 min
Sep 4, 7:05 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia25 min
Sep 4, 4:00 PM EDTSpecial Weather StatementPHIPassaic30 min
Sep 4, 6:57 PM EDTSpecial Weather StatementPHIBurlington, Camden33 min
Sep 4, 7:11 PM EDTSpecial Weather StatementPHIBurlington34 min
Sep 4, 7:12 PM EDTSpecial Weather StatementPHIOcean33 min
Sep 4, 7:16 PM EDTSpecial Weather StatementPHIMonmouth14 min
Sep 4, 7:19 PM EDTSpecial Weather StatementPHIBurlington41 min
Sep 4, 7:24 PM EDTSevere Thunderstorm WarningPHICumberland, Salem51 min
Sep 4, 7:26 PM EDTSpecial Marine WarningPHI64 min
Sep 4, 7:47 PM EDTSpecial Weather StatementPHICamden43 min
Sep 4, 7:59 PM EDTSpecial Weather StatementPHIOcean46 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.